MathSciNet Relay Station
MathSciNet bibliographic data
MR123553 (23 #A878) 10.66 (10.68)
Siegel, Carl Ludwig Über das quadratische Reziprozitätsgesetz in algebraischen Zahlkörpern. (German) Nachr. Akad. Wiss. Göttingen math.-Phys. Kl. II 1960 1960 1–16.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement